Translator Disclaimer
December 1996 On a spectral property of analytic operators
In Ho Jeon, Jin Chun Kim, Woo Young Lee
Tsukuba J. Math. 20(2): 379-385 (December 1996). DOI: 10.21099/tkbjm/1496163088

Abstract

If $T\in \mathscr{L}(X)$ then $T$ is analytic if and only if $(\lambda-T)^{-1}$ has a pole for at least a $\lambda\in\sigma(T)$. Furthermore, every analytic operator has a non-trivial invariant subspace.

Citation

Download Citation

In Ho Jeon. Jin Chun Kim. Woo Young Lee. "On a spectral property of analytic operators." Tsukuba J. Math. 20 (2) 379 - 385, December 1996. https://doi.org/10.21099/tkbjm/1496163088

Information

Published: December 1996
First available in Project Euclid: 30 May 2017

zbMATH: 0883.47003
MathSciNet: MR1422627
Digital Object Identifier: 10.21099/tkbjm/1496163088

Rights: Copyright © 1996 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.20 • No. 2 • December 1996
Back to Top